Hafezieh, Roghayeh. (1397). On nonsolvable groups whose prime degree graphs have four vertices and one triangle. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), 1-6. doi: 10.22108/ijgt.2017.21476
Roghayeh Hafezieh. "On nonsolvable groups whose prime degree graphs have four vertices and one triangle". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 3, 1397, 1-6. doi: 10.22108/ijgt.2017.21476
Hafezieh, Roghayeh. (1397). 'On nonsolvable groups whose prime degree graphs have four vertices and one triangle', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), pp. 1-6. doi: 10.22108/ijgt.2017.21476
Hafezieh, Roghayeh. On nonsolvable groups whose prime degree graphs have four vertices and one triangle. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(3): 1-6. doi: 10.22108/ijgt.2017.21476


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.